# SDR JYER2014031901

- Difficulty date: March 17, 2014
- Submitted: March 20, 2014
- Operation: General aviation
- Aircraft: N611CK
- Make and model: Croman SH-3H
- Aircraft serial: 148966
- Aircraft time: 16,408 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Stud
- Part number: 6135024000042
- Part serial: NSN
- Condition: Sheared
- Location: Nr 2 Oil Pump
- Part time: 7,339 hours
- Component: Gearbox, Skrsky
- Component part number: S615023000042
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  HAD A LOW TRANSMISSION OIL PRESSURE MASTER CAUTION AND CORRESPONDING GAUGE LOW INDICATION,  CO-PILOT LOOKED IN THE BACK OF THE AIRCRAFT TO FIND A LARGE AMOUNT OF OIL COVERING THE FLOOR.  IMMEDIATELY BEGAN A DECENT OUT OF 3800 FEET MSL  TO LAND AT A FIELD AND DECLARED AN EMERGENCY.  WHEN ACFT SETTLED TO THE GROUND THE AIRCRAFT MADE A LOUD HOWL AND SQUEAL.  IMMEDIATELY SHUTDOWN BOTH ENGINES AND AIRCRAFT.  A VISUAL INSPECTION OF THE MAIN GEARBOX REVEALED THE NR 2 OIL PUMP FILTER HOUSING MOUNTING STUD HAD SHEARED AND THE HOUSING WAS HANGING OFF THE FILTER DISCS.
